# SDR USAA2009082692249

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 25,865 hours, 16,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8886
- Condition: Failed
- Location: Door
- Part time: 19,904 hours, 3,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1678 - TPA-DCA - EMERGENCY EQUIPMENT - AFT LEFT DOOR SLIDE FAILS EMERGENCY LIGHT CHECK.  REMOVED AND REPLACED LEFT DOOR SLIDE.   DOOR SLIDE WAS DISASSEMBLED, CLEANED, INSPECTED AND REPAIRED, REPLACING ALL PARTS NECESSARY FOR OVERHAUL.  PASSED ALL FUNCTIONAL, LIGHTING AND INTEGRITY TESTS.
